No Cover Image

Journal article 577 views 49 downloads

Exponential convergence in entropy and Wasserstein for McKean–Vlasov SDEs

Panpan Ren, Feng-yu Wang Orcid Logo

Nonlinear Analysis, Volume: 206, Start page: 112259

Swansea University Author: Feng-yu Wang Orcid Logo

  • 20RWb.pdf

    PDF | Accepted Manuscript

    ©2021 All rights reserved. All article content, except where otherwise noted, is licensed under a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND)

    Download (341.92KB)
Published in: Nonlinear Analysis
ISSN: 0362-546X
Published: Elsevier BV 2021
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: McKean–Vlasov SDE; Exponential convergence; Stochastic Hamiltonian system; Granular media equation
College: Faculty of Science and Engineering
Start Page: 112259